# SDR ASAA2013122612244

- Difficulty date: December 26, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 11,681 hours, 3,526 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING RECALL. RESET WITH MASTER CAUTION.  ACFT GROUNDED.  PERFORMED PACK/ZONE TEMP CONTROLL BITE REF FIM TASK 21-62, TASK 801. SHOWS TCV THIS PACK ON BIT AND PREV FLIGHT.  VERIFY GO.  CLEARED FAULTS AND RERAN BITE, ALL 3 GO. INTERMITTENT FAULT REF FIM TASK 21-62, TASK 830.  CABIN TEMP SENSOR FILTERS VERY DIRTY, REPLACED REF MM 21-61-06.
